# SDR IXXA9700115

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE EXTERNAL PLATING OF THE FORWARD BASKET DOOR AT FUSELAGE STATION 321.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY SRM 52-2-0, FIGURE 4, 51-1-8, AND 51-1-21.
